# SDR FDEA201605061486

- Difficulty date: May 6, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,166 hours, 21,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7120 · Engine Mount Section
- Part: Splice Plate
- Part number: 31N504261
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG PYLON AFT OTBD ENG MOUNT BRACKET HAS A DING.  REMOVED RT ENGINE SPLICE PLATE IAW B757 SRM 51-40-02. FABRICATED NEW SPLICE PLATE IAW SRM 51-40-05 AND 51-40-08.  INSTALLED NEW SPLICE PLATE IAW SRM 51-40-02.  PART MARKED IWA GMM 7-0-1001-1 PAR 7
